Numerical methods with interface estimates for the porous medium equation
ESAIM: Modélisation mathématique et analyse numérique, Volume 21 (1987) no. 3, pp. 465-485.
@article{M2AN_1987__21_3_465_0,
     author = {Hoff, David and Lucier, Bradley J.},
     title = {Numerical methods with interface estimates for the porous medium equation},
     journal = {ESAIM: Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {465--485},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {21},
     number = {3},
     year = {1987},
     mrnumber = {908241},
     zbl = {0633.76095},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1987__21_3_465_0/}
}
TY  - JOUR
AU  - Hoff, David
AU  - Lucier, Bradley J.
TI  - Numerical methods with interface estimates for the porous medium equation
JO  - ESAIM: Modélisation mathématique et analyse numérique
PY  - 1987
SP  - 465
EP  - 485
VL  - 21
IS  - 3
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1987__21_3_465_0/
LA  - en
ID  - M2AN_1987__21_3_465_0
ER  - 
%0 Journal Article
%A Hoff, David
%A Lucier, Bradley J.
%T Numerical methods with interface estimates for the porous medium equation
%J ESAIM: Modélisation mathématique et analyse numérique
%D 1987
%P 465-485
%V 21
%N 3
%I AFCET - Gauthier-Villars
%C Paris
%U http://www.numdam.org/item/M2AN_1987__21_3_465_0/
%G en
%F M2AN_1987__21_3_465_0
Hoff, David; Lucier, Bradley J. Numerical methods with interface estimates for the porous medium equation. ESAIM: Modélisation mathématique et analyse numérique, Volume 21 (1987) no. 3, pp. 465-485. http://www.numdam.org/item/M2AN_1987__21_3_465_0/

[1] C Baiocchi, Estimations d’erreur dans L pour les inéquations à obstacle, in « Mathematical Aspects of Finite Element Methods », Lecture Notes in Mathematics, 606, Springer Verlag, NewYork, in 1977, pp. 27-34. | MR | Zbl

[2] L. A. Caffarelli and A. Friedman, Regularity of the free boundary of a gas flow in ann-dimensional porous medium, Indiana Math. J. 29 (1980), 361-391 | MR | Zbl

[3] M. G. Crandall and L. Tartar, Some relations between nonexpansive and order preserving mappings, Proc. Amer. Math. Soc.34 (1980), 385-390. | MR | Zbl

[4] E. Di Benedetto and D. Hoff, An interface tracking algorithm for the porous medium equation, Trans, Amer. Math. Soc.284 (1984), 463-500. | MR | Zbl

[5] M. Gurtin, R. Maccamy and E. Socolovsky, A coordinate transformation for the porous media equation that renders the free boundary stationary, MRCTech. Rep.2560. | Zbl

[6] K. Hollig and M. Pilant, Regularity of the free boundary for the porous medium equation, MRC Tech. Rep.2742. | Zbl

[7] J. Jerome, Approximation of Nonlinear Evolution Systems, Academic Press,New York, 1983. | MR | Zbl

[8] B. J. Lucier, On nonlocal monotone difference methods for scalar conservation laws, Math. Comp. 47 (1986), 19-36. | MR | Zbl

[9] R. H. Nochetto, A note on the approximation of free boundaries by finite element methods, Modélisation Math, et Anal. Num. 20 (1986), 355-368. | Numdam | MR | Zbl

[10] M. E. Rose, Numerical methods for flows through porous media. I, Math.Comp. 40 (1983), 435-467. | MR | Zbl

[11] K. Tomoeda and M. Mimura , Numerical approximations to interface curves for a porous media equation, Hiroshima Math. J. 13 (1983), 273-294. | MR | Zbl